# SDR HEEA063273

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 214040404101
- Condition: Failed
- Location: T/R Gearbox
- Part time: 1,248 hours
- Component: 214040011119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE IN THREAD AREA OF OUTPUT SHAFT.  REPLACED WITH SERVICEABLE OUTPUT SHAFT.
